# SDR ASAA0954998

- Difficulty date: March 30, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 8,354 hours, 2,396 cycles
- Engine: Cfmint CFM567B27
- Engine time: 8,354 hours, 2,396 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Paint
- Part number: 3370051180
- Condition: Missing
- Location: Inlet Cone
- Component: Engine
- Component part number: CFM567B27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG SPINNER CONE PAINT GONE.  REMOVED & REPLACED FRONT SPINNER CONE REF MM 72 21 01.
